# SDR ASOA201704113072

- Difficulty date: April 11, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 25,823 hours, 16,759 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564090001
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE SKIN AROUND AFT RADIO ALTIMETER AT FRAME 68.  SKIN AREA UNDER AFT RADIO ALT ANTENNA REPAIRED IAW ETD2017-145-027855.  AFT RADIO ALT ANTENNA BASE AND SUPPORT REPLACED. HFEC PERFORMED ON REPAINTED AREA WITH NO FAULT.
